# SDR 99ZZZX3775

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER INOPERATIVE.  PEGGED HIGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
